# SDR SWAA2021080298633

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,594 hours, 39,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: FORWARD ENTRY DOOR OVERHEAD EMERGENCY LIGHT LENS CAME OFF (TTG8Q005X0LG) ; / [01] REMOVED AND REPLACED FORWARD ENTRY DOOR EXIT SIGN AND LENS ASSEMBLY PER AMM 33-51-01. OPS CHECK GOOD.
